I am 37 yr old female. I do have anxiety and am on medicine for that, but my cardiologist put me on metoprolol, a very low dose, trying to help with my heart rate palpitations. I took my 1/2 pill of metoprolol 2 days ago and felt weird, which could have been just nervous bc I was scared of what it would do to my heart rate. My heart rate really hasn't been too high here lately so that's why I was concerned. That being said, the next day I didn't take any bc I was scared my sysmptoms were medicine related. I am struggling with a cold and called my pcp and she told me to take allergy medicine along with mucinex as needed. I took mucinex two days in a row and yesterday I had my heart skipping beats.. I was just sitting in my chair and when I was listening to my husband talking, I had this feeling that my heart skipped a beat and things went numb along with me getting lightheaded, as if I was going to faint.. Could this be bc of the mucinex or me not taking my metoprolol anymore.. I struggled a little last night with more skipping beat.. I am currently on Buspar, Wellbutrin, Xanax, Nexium, and now Metoprolol (which he proscribed me to, so I could eventually get off my Xanax.. I've had EKG which was normal, blood work normal, abnormal heart monitor which led to a stress test, stress test was abnormal which led to angiogram, and the angiogram came back good showing no blockage. So with all that said, I'm not sure why now I'm struggling with skipped heart beats, which I've had in the past.. Actually I had the same thing happen when I got home from hospital after angiogram.. And the hospital gave me metoprolol there as well.. So could this just be a side effect of stopping the medicine? Just really scary..